# SDR ALGA111309947521

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N447AL
- Make and model: Bell 407
- Aircraft serial: 53126
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fireshield
- Part number: 23032326
- Condition: Mismanufactured
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

COULD NOT FIT VERTICAL FIRESHIELD ON ENG GEARBOX.  ALL FIRESHIELD MOUNT PADS WELDED OFF CENTER.
